DOI 10.2169/internalmedicine.6233-20
Vancomycin Intoxication and Cefepime-induced Encephalopathy Treated by Abdominal Drainage of Massive Ascites in Addition to Online Hemodiafiltration.
Аннотация
A patient with recurrent plasmacytoma with massive ascites exhibited vancomycin intoxication and cefepime-induced encephalopathy due to renal dysfunction. The ascitic accumulation of these drugs was suspected because of the refractory intoxicated state. To remove these drugs that had accumulated in the blood and ascites, abdominal drainage was performed in addition to online hemodiafiltration. If patients with renal dysfunction and massive ascites develop vancomycin intoxication and cefepime-induced encephalopathy that cannot be improved by drug discontinuation, physicians should suspect ascitic accumulation and evaluate the ascitic concentration. Furthermore, if a high accumulation in massive ascites occurs, physicians should perform abdominal drainage along with blood purification.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.